MathSciNet Relay Station
MathSciNet bibliographic data
MR943086 32F20 (35N15)
Boas, Harold P. Small sets of infinite type are benign for the $\overline\partial$-Neumann problem. Proc. Amer. Math. Soc. 103 (1988), no. 2, 569–578.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement